It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • symptoms don't make sense

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-04-2015, 08:17 PM   #1
    worriedaboutsym
    Newbie
    (female)
     
    worriedaboutsym's Avatar
     
    Join Date: Oct 2015
    Location: Florida
    Posts: 1
    worriedaboutsym HB User
    symptoms don't make sense

    My TSH us 5.88 (high)
    My Free T4 is 0.9
    My Free T3 is 2.9
    My free Testosterone is 7.3 (high)

    I'm confirmed Hashimoto from 2005. Never felt that it was under control, even though I got Armour thyroid from the start I also, at the same time, get symptoms of Hyper-thyroid (muscle twitches, dizziness,) and I can feel hyper and hypo at the same time. Almost any supplement that I take makes me feel hyper (Vitamin D, magnesium, etc.). I am taking 60 (1 grain) of Armour now. The problem is that I was taking up to 210. At 210 I still had hypo symptoms so I started taking Vitamin D and got a little hyper so I lowered the Armour to balance it. I lowered it slowly. Then I also started taking green drinks (kale smoothie) and my hair and skin improved, so I lowered the Armour a little more. Each time I lowered it I felt better, but when I got down to 60 I didn't want to go any lower. Now I am still having symptoms of both. I get extremely depressed because no one, not my doctors, not my family, seem to know what to do. I have gone to a traditional endocrinologist and at first he gave me Armour and it helped, but then when I started getting mixed symptoms he said maybe I'm ADHD and wanted to prescribe Adderol. Then I went to two different integrated doctors and have have had spit tests, and tests for other things. Nothing seems to help. I am looking for suggestions. Thank you for considering this.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-04-2015, 10:15 PM   #2
    Harri3t
    Senior Veteran
    (female)
     
    Join Date: Jul 2014
    Posts: 552
    Harri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB User
    Re: symptoms don't make sense

    Lab ranges would have been helpful, but even without them you look pretty clearly hypo. What exactly are your symptoms?

    Keep in mind that thyroid symptoms are vague and can be shared by a gazillion other conditions, and both sides of the thyroid spectrum, both hypo and hyper, can share the same symptoms as well.

    I don't understand why you're treating based just on nonspecific symptoms that may not even be related to a thyroid problem when your labs clearly point to being hypo. Can you explain further?

    Were you found to be Vit D deficient or did you just take it upon yourself to supplement? How much were you taking and for how long before you felt it affected your thyroid balance?

    Kale and other cruciferous veggies can influence thyroid function and some doctors tell thyroid patients to avoid them. They are considered goitrogens. Were you aware of that?

     
    Reply With Quote
    Old 10-05-2015, 10:57 AM   #3
    Sadtosay
    Veteran
    (female)
     
    Join Date: Feb 2014
    Location: Campbell River, B.C.
    Posts: 432
    Sadtosay HB UserSadtosay HB UserSadtosay HB UserSadtosay HB UserSadtosay HB UserSadtosay HB UserSadtosay HB UserSadtosay HB User
    Re: symptoms don't make sense

    The first thing to consider is that you've made yourself terribly hypo by lowering your dose. The symptoms of hypo and hyper are strikingly similar. There is really nothing to gain by taking a dose of thyroid meds that is demonstrably insufficient. You can do yourself real harm this way.

    Have you considered trying a different thyroid medication? I'd start there. Perhaps the Armour is wrong for you. There are other brands of desiccated thyroid, or you might want to try a combination of synthetics that contain both T4 and T3.

     
    Reply With Quote
    Reply Reply

    Tags
    symptoms, thyroid



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:46 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!